Facebook Pixel
EmpowHER Guest

is my bleeding after taking postinor 2 normal

By Anonymous February 21, 2017 - 6:41pm
Rate This

Hello I am eighteen years old and had sex once though unprotected he didn't go deep in me but he might have released in me before withdrawing i took postinor 2 after that buy took both pills at the same time ..after some days i started to bleed but slightly and for short intervals and exerted a creamy bloody discharged.and a slight stomach cramp pain .. Then the bleeding stopped after two days am i pregnant

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!